# SDR IPXA2019101877997

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 21,077 hours, 12,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASLIDE ARM / DISARM LEVER DOES NOT MOVE FREELYOPS CHECK SLIDE ARM /DISARM LEVER UNABLE TO DUPLIDATE THE PROBLEM . ITS OK FOR SERVICE REF MM 52 10
